# SDR MALA050103

- Difficulty date: January 2, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- Aircraft time: 36,010 hours, 40,319 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Pdu
- Part number: A2043C
- Part serial: CG81563
- Condition: Malfunctioned
- Location: Autocoarsen Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING SCE, RT ESS BUSS FAIL.  COMPLETED QRH, TALKED TO MAINTENANCE, RETURNED TO SCE ON FINAL AUTOCOARSEN DIDN'T ARM.  MAINTENANCE REPLACED RT PDU W/ SERVICABLE UNIT PN OFF/ON A2043C SN OFF/CG-81563, SN ON/CL-73104 REF SF340 MM CHAPTER 24.  OPS TEST GOOD RAN AIRCRAFT PERFORMED AUTOCOARSEN SYSTEM TEST REF SF340 MM 71-00-00, ALL CHECKS GOOD AT THIS TIME.
